# SDR SIMA20160918005

- Difficulty date: September 18, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 34,032 hours, 24,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACHED TO FORWARD SIDE OF FLOORBEAM BS 280 AT LBL 9 HAS A 1/2 INCH CRACK.  REMOVED CRACKED ANGLE AND FABRICATED NEW ANGLE IAW SRM 53-11-41.
